MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA EVITA V800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422500
Medical Device Problem Codes Use of Device Problem (1670); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Headache (1880)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that a rt got shocked.Customer is alleging a device malfunction in this incident.After the electric shock, the nurse pain from her right fingers, up her arm, and through her head and neck.She was sent home from that shift.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After the electric shok, the nurse pain from her right fingers, up her arm, and through her head and neck.The complaint investigation of provided information and onsite investigation identified no technical malfunction of evita v800 with serial no.(b)(6) that could have caused the electric shock.Electrical safety of the ventilator was successfully checked by dräger service in accordance with the standard iec 60601-1 (3rd edition).The incident may have been caused by a power strip belonging to the operator into which the ventilator was plugged in.As per the service report, the affected ventilator evita v800 (b)(6) successfully passed all functional tests and electrical safety tests carried out by draeger service in accordance with the manufacturer's test protocol.No technical malfunction of the ventilator was identified that could have caused the electric shock.It was observed by draeger service that the ventilator was connector to a power strip which was not physically examined and may have been the cause of the reported incident.Evita v800 complies with the standard iec 60601-1 (3rd edition) and its requirements for basic safety and essential performance.This includes the freedom from unacceptable risk directly caused by physical hazards, such as electric shock.Electrical safety of evita v800 must be checked every 12 months as outlined in the corresponding ifu.To date, dräger did not yet receive other complaints from the field regarding similar cases of electrical shock under involvement of evita v600/v800 and babylog vn600/vn800.The complaint did not reveal any new or additional risk as already considered by the device risk management file.

Brand Name
EVITA V800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24661664
Report Number9611500-2026-00118
Device Sequence Number13068115
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)250513(93)8422500-08
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PR169803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown